# SDR CA150911006

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT ENGINE HAD A UNCOMMANDED POWER ROLL BACK. NO T2 HTR CAS MESSAGE APPEARED.  IT OCCURRED DURING CLIMB IN IMC, SUPER MOIST, LIGHT ICE, AROUND FL270.
